# SDR FDEA202105211508

- Difficulty date: May 21, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 31,282 hours, 17,349 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5321007600100
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE ACCESS PANEL 121AF IN FWD AVIONIC COMPARTMENT MANUFACTURED FLOOR PANEL 121AF IN FWD AVIONIC COMPARTMENT WITH NEW   REPLACEMENT MATERIAL AND IDENTIFIED WITH P/N: SR30A5321007600100 FDX   MANUFACTURED DATE: 10-JUN-21.AS PER DWG SRZ-25-005 REV. R AND GMM 07-0-1000. FOR   RAW MATERIAL TRACEABILITY GILLFAB P/N: 50-65-400001EB-G P/O: 2020-169486
